# SDR USAA2012072500018

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 57,331 hours, 37,681 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Jackshaft
- Condition: Lack Of Lube
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICERS RUDDER PEDAL ADJUSTMENT WILL NOT MOVE FORWARD OR AFT.  MAINTENANCE CLEARED DEBRIS, CLEANED AND LUBED PEDAL ADJUSTMENT JACKSHAFT ASSEMBLY.  OPS CHECK OK.
